# SDR 97ZZZX375

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8271
- Make and model: Lear 60LEAR
- Aircraft serial: 066
- Engine: Pwa PW305
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 124KDC01005P
- Condition: Failed
- Location: Lt Eng
- Part time: 325 hours
- Stage of operation: CL
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, AT 15,500 FEET, THE LT ENGINE AMBER COMPUTER LIGHT ILLUMINATED.  FIFTEEN SECONDS LATER THE LT ENGINE FLAMED OUT.  TWO RESTART ATTEMPTS WERE UNSUCCESSFUL.  INVESTIGATION REVEALED A BLEED AIR CLAMP HAD COME OFF ALLOWING BLEED AIR TO FLOW INTO THE NACELLE.  TEAR DOWN OF THE FADEC FOUND THERMAL FUSES (110 DEGREES CELCIUS) IN BOTH CHANNELS HAD OPENED WHICH CAUSED ENGINE TO SHUT DOWN.
